How dangerous a SIMPLE drug can be????

India
September 24, 2010 6:51am CST
Friends, when I was in Mumbai (India) , last March attending a Seminar on ‘nuclear medicines’; a learned History professor there told me that the Parsees , a sect in India, used to take their dead & lay them to rest inside huge 'Wind Towers' , round structures that Look like Giant Water reservoirs, but open to the air, they call it ‘Tower of Peace’. The Parsees never buried their dead, nor burned them. They leave them to the Birds of Prey (Vultures) to be eaten thus completing the Life Cycle. But around 10 years ago, it was noticed that the Birds are dying off. Not many of them were left to consume the dead bodies, the body started rotting away. So, the Parsees had to change this mode of dealing with their dead. BUT, they wanted to know why a Custom that survived for hundreds of years had to be suspended? They did Autopsies on Dead Birds to find what was the Culprit? It was found to be ‘PARACETAMOL’, aka ‘PANADOL’, the wonderful pain killer. Here in India it is sold as CROCIN or METACIN. People started consuming pain-killers a decade ago, Paracetamol stays in the Liver for a Long Time for minimum 5 years. So it is ultimately accumulated in the Birds' systems & they couldn't cope with it. Friends, I request you all to avoid the pain killers. A professor friend used to do run several private coaching centres in my city and nearby towns and villages. He used to take pain killers. Lastly his liver and kidney were damaged. He was on dialysis for about six months, lastly collapsed. Do you take pain killers daily? You may take herbal or other alternatives rather. Friends, whenever we have a headache, that's because it is due to the electron / Ion imbalance in the brain. Some alternative solutions to cope with this matter are: Drink lots of water. Another method will be to submerge your feet in a basin of warm water so that it brings the blood pressure down from your throbbing head. [i][b]So please ‘THINK TWICE’ before you easily pop that familiar pill into your mouth again. Share your views on this.[/b][/i]Professor
1 person likes this
7 responses
@tomitomi (5441)
• Singapore
25 Sep 10
Wonderful tips to relief headaches. The alternative way I use alot is by pressing or massaging the pressure points between the thumbs and the index fingers of both hands. If it's too much I must admit that I've taken paracetamols too. But not really that often. So this is a good reminder. Thanks prof.
@jennyze (7048)
• Indonesia
24 Sep 10
Thanks for the info, Prof. Whenever I got flu sign, I always took panadol. So I guess I have to reconsider using it, now.
@Hatley (164506)
• Garden Grove, California
24 Sep 10
but professor my doctor has me on Tramadol for severe arthritis and its the only medication that will stop my arthritis pain and Ihave threee month blood tests and my liver a nd kidneys are perfect=. If I stop taking it I will be in agony all the time and not able to walk or function.I do not think my doctor having learned of the dangers of other pain killers would allow me to keep on taking this if it were not safe.I have taken this for years and he keeps a close eye on my blood work as I am a diabetic.I do not think my medication is the same as you are t alking about at all.
@GardenGerty (101890)
• United States
24 Sep 10
This medicine is called acetaminophen in the United States, sold under the name Tylenol as well as some generic names. It is in a lot of remedies like cold remedies.Lately there have been recalls because of contamination in the Tylenol products. The FDA has also been warning people about the dangers of overdosing or taking acetaminophen too often. It was introduced here because it was supposed to be healthier and gentler than Aspirin and other NSAID's. Because of stomach issues I have hardly taken any kind of pain relievers in about five months. I used to take them a lot. I take herbal supplements, I always drink lots of water and I find some topical creams to be very effective. I feel better now.
@Lakota12 (42684)
• United States
24 Sep 10
The only time I have taken them was after had operations and as soon as I could got off them I dont take and asprin except for baby ones that are to keep my blood thin to get thru my veins they say it works but I had stopped taking them when I started taking Chia seeds and now Doc has ordered me to take them every day again for now he is sending me to a cradiovascular doc. to check me for PAD I think he thinks i have a clot some where in my legs and thats why I cant wal that far for the pian and the swelling. I dont get headackes so dont think the warm water would work on the leg pain.
@elmiko (6640)
• United States
24 Sep 10
very interesting about the dieing rituals you discussed. i've never heard of this but yes some pain killers can be very bad. the pains still there but instead it just masked or numbs it. i'm not afraid to take medicine for certain problems but pain killers do disturb enough to not take them unless its natural. i do use a topical cream consisting of herbs at times that lowers inflammation. many people in my area are really addicted to pain killers there not even prescribed to such as Oxycodone. the worse thing about these pain killers is you can constantly be taking more and more because the previous dose starts to where off and not work as well.
@zandi458 (27952)
• Malaysia
24 Sep 10
I don't like to take painkillers. I believe they are only temporary relieve to any pain we experience. If I have migraine I will just withdraw to my room and rest, the migraine will subside by itself. Many people could not stand pain and the shortest solution is to pop in painkillers not realizing the side effects of it. Taking painkillers often and on long term will result in more complicated health issues.